"I thought that the effexor might be playing a roll in this but I still had pannic attacks before taking it. I have been on it for now about 2 weeks at 75mg. I feel that I am managing better the last 3 nights, & days. No major pannic atta..."
"I last took E September 28th I am still having side effects. I took one pink pill with a gun stamped on it called " 9 Millimeters" my friends take them all the time. I was the only one with side effects. I am 26 years old and have ..."
please don't take effexor. pl research it on the web. it is a terrible drug with terrible side effects and withdrawals. i was going to say take aminos, then i read you went to the doc. aminos work it's more subtle, but it is more like life, it is healing the brain not altering it with more drugss
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.